|Comparing liver effects of drugs
Jun 2, 2004
Does anyone have any information on the Lipid level/liver effects of Crixivin vs a Reyataz-Norvir combination? I read that Norvir is pretty bad for lipid levels, but that is at full dosage and there was no info on when it is used as a booster for Reyataz. My doctor is recommending switching from my Crixivin based regiman to Reyataz-Norvir, but I already have high cholesteral and triglicerydes. Is there any comparative data so I can make a reasonable informed decsion?
| Response from Dr. Lee
Reyataz has been shown to reduce cholesterol and triglycerides. That effect is probably dampened somewhat with the addition of Norvir, although it is only 100mg daily that is added to the Reyataz. Relatively little comparative data exists, but it sounds like an experiment you could try for yourself with little risk. If you have very high levels of triglycerides, and your HIV is well-controlled, you may want to swap and see what happens to the lipids. You can always move back to the Crixivan, if there is little or no improvement and you prefer the Crix.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Sex With A Prostitute?
- Blowjob From A Prostitute And Possible HIV Exposure
- Blowjob From A Prostitute How Long Does It Take To Test Positive For HIV
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- White Spots After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.